# SDR CKSA98306

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAIN DECK, GALLEY NR 7 LT CAVITY SERVICE CAR UPPER INTERIOR SKIN AND FASTENERS CORRODED.  REMOVED CORROSION IAW SRM 51-10-01.  FOUND OUT OF LIMITS IAW SRM 51-10-01.  REMOVED DAMAGED AREAS IAW SRM 51-10-01.  MATERIAL ID 2024-T3 .040.  INSTALLED REPAIR IAW SRM 51-30-02.  NON-ROUTINE TASK CARD NUMBER B0083-02-N-00126.
